Alert archive / Montana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 10, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jul 4, 2015, 9:16 PM MDT for Blaine County, Hill County, Montana. It was in force for 44 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 9:16 PM MDT (03:16 UTC)
- Expired
- Jul 4, 2015, 10:00 PM MDT
- In force
- 44 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Blaine County, MT, Hill County, MT
The radar
The Great Falls radar (KTFX), 176 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 9:17 PM MDT | TSTM WND GST 43 | 22 N Kremlin, MT | |
| Jul 4, 9:25 PM MDT | TSTM WND GST 50 | 4 Nnw Havre, MT | MELAND |
| Jul 4, 9:49 PM MDT | TSTM WND GST 50 | 15 Nw Havre, MT | THUNDERSTORM PRODUCED AN ESTIMATED 50 MPH WIND GUST AND PENNY SIZE HAIL ON THE NORTH END OF FRESNO RESERVOIR. |
| Jul 4, 9:49 PM MDT | HAIL 0.75 | 15 Nw Havre, MT | THUNDERSTORM PRODUCED AN ESTIMATED 50 MPH WIND GUST AND PENNY SIZE HAIL ON THE NORTH END OF FRESNO RESERVOIR. |
| Jul 4, 9:56 PM MDT | TSTM WND GST 72 | 4 W Havre, MT | |
| Jul 4, 10:00 PM MDT | HAIL 0.88 | Havre, MT | NICKEL SIZE HAIL ESTIMATED. LASTED APPROXIMATELY 6 MINUTES |
| Jul 4, 10:00 PM MDT | HAIL 1.75 | Havre, MT | GOLF BALL SIZE HAIL REPORTED. POWER OUTAGES REPORTED. |
| Jul 4, 10:00 PM MDT | HAIL 4.5 | Havre, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 3.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 534 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 2493 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
833 WUUS55 KTFX 050316 SVRTFX MTC005-041-050400- /O.NEW.KTFX.SV.W.0010.150705T0316Z-150705T0400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 916 PM MDT SAT JUL 4 2015 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN HILL COUNTY IN NORTH CENTRAL MONTANA... NORTHWESTERN BLAINE COUNTY IN NORTH CENTRAL MONTANA... * UNTIL 1000 PM MDT * AT 912 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 38 MILES NORTH OF CHINOOK TO NEAR INVERNESS...MOVING EAST AT 45 MPH. HAZARD...65 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. AT 910 PM A WIND GUST OF 62 MPH WAS REPORTED AT ONEFOUR ALBERTA. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... HAVRE...GILDFORD...WEST HAVRE...BEAVER CREEK...SADDLE BUTTE...HAVRE NORTH...HERRON...HINGHAM...KREMLIN AND RUDYARD. THOSE ATTENDING 4TH OF JULY FESTIVITIES IN THE HAVRE AREA ARE IN THE PATH OF THESE STORMS AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK SHELTER NOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4837 10993 4863 11075 4900 11006 4900 10864 TIME...MOT...LOC 0312Z 272DEG 55KT 4914 10939 4861 11063 HAIL...0.88IN WIND...60MPH $$ MLV
2 follow-up statements
818
WWUS55 KTFX 050337
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
937 PM MDT SAT JUL 4 2015
MTC005-041-050400-
/O.CON.KTFX.SV.W.0010.000000T0000Z-150705T0400Z/
HILL MT-BLAINE MT-
937 PM MDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR NORTHERN HILL AND NORTHWESTERN BLAINE COUNTIES...
AT 936 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 26 MILES NORTHWEST OF TURNER TO 7 MILES SOUTHEAST OF
GILDFORD...MOVING EAST AT 55 MPH.
HAZARD...65 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 905 PM WIND GUST OF 60 MPH WAS REPORTED
20 MILES NORTH OF RUDYARD.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAVRE...GILDFORD...WEST HAVRE...BEAVER CREEK...SADDLE BUTTE...HAVRE
NORTH...HERRON...HINGHAM...KREMLIN AND RUDYARD.
THOSE ATTENDING 4TH OF JULY FESTIVITIES IN THE HAVRE AREA ARE IN THE
PATH OF THESE STORMS AND SHOULD PREPARE FOR IMMINENT DANGEROUS
WEATHER CONDITIONS. SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4837 10993 4863 11075 4900 11006 4900 10864
TIME...MOT...LOC 0336Z 284DEG 49KT 4905 10890 4853 11014
HAIL...1.00IN
WIND...60MPH
$$
MLV932
WWUS55 KTFX 050351
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
951 PM MDT SAT JUL 4 2015
MTC005-041-050400-
/O.EXP.KTFX.SV.W.0010.000000T0000Z-150705T0400Z/
HILL MT-BLAINE MT-
951 PM MDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HILL AND NORTHWESTERN
BLAINE COUNTIES WILL EXPIRE AT 1000 PM MDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EASTERN HILL COUNTY AND SOUTHERN BLAINE COUNTY UNTIL 1030 PM MDT.
LAT...LON 4837 10993 4863 11075 4900 11006 4900 10864
TIME...MOT...LOC 0348Z 272DEG 55KT 4905 10890 4853 11014
$$
MLVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 7:05 PM MDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jul 4, 7:05 PM MDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 705 PM MDT SAT JUL 4 2015 .DISCUSSION... A COLD FRONT IS PUSHING TOWARDS THE INTERNATIONAL BORDER AS OF 7PM MDT. THE FRONT SHOULD CROSS THE INTERNATIONAL BORDER BY 9PM AND THEN MOVE INTO CENTRAL MONTANA ALONG A LINE FROM GREAT FALLS TO LEWISTOWN BETWEEN 11PM MDT AND 1AM MDT. THE FRONT WILL REACH THE HELENA VALLEY AFTER 2AM MDT AND THE BOZEMAN AREA EARLY SUNDAY MORNING. SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP ALONG THE HI-LINE AND GLACIER NATIONAL PARK AS OF 7PM MDT. AS THE FRONT PUSHES SOUTH...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP. HAVE LOWERED POPS THROUGH 03Z FOR CENTRAL MONTANA BASED ON THE SLOWER TIMING OF THE FRONTAL PASSAGE. THOUGH WINDS ARE GENERALLY LIGHT AS OF 7PM MDT...WINDS WILL INCREASE AND GUST 25 TO 35 MPH WITH THE FRONTAL PASSAGE. GUSTY ERRATIC WINDS ARE ALSO ANTICIPATED IN AND NEAR SHOWERS AND THUNDERSTORMS. COOLER TEMPERATURES AND SCATTERED SHOWERS ARE EXPECTED ON SUNDAY. MLV && .AVIATION... UPDATED 2330Z. A CANADIAN COLD FRONT WILL MOVE SOUTHWARD THROUGH THE REGION TONIGHT. EXPECT A WIND SHIFT TO THE NORTH WITH SOME STORMS PRODUCING GUSTY WINDS THROUGH 10Z SUN. LOW CLOUDS AND LIGHT RAIN SHOWERS IS POSSIBLE OVER NORTH CENTRAL MT SUN MORNING. A SCATTERED SHOWER/THUNDERSTORM IS POSSIBLE IN THE AFTERNOON. AN AREA OF SMOKE WILL ALSO MOVE SOUTHWARD THRU THE REGION ON SUNDAY...LIMITING VISIBILITIES AND MAKING MOUNTAINS/PASSES OBSCURED AT TIMES. BRUSDA && .PREV DISCUSSION... /ISSUED 530 PM MDT SAT JUL 4 2015/ TONIGHT THROUGH MONDAY...A CANADIAN COLD FRONT WILL MOVE SOUTHWARD THROUGH THE REGION TONIGHT. AT 3 PM THE COLD FRONT WAS STILL NORTH OF CALGARY...THUS THE MAIN PUSH OF COLD AIR WILL LIKELY MOVE INTO THE CUT BANK AREA AFTER 7 PM AND IN THE GREAT FALLS AREA AFTER 10 PM. GUSTY NORTHERLY WINDS ARE STILL POSSIBLE BEHIND THE FRONT FOR A FEW HOURS. A FEW STRONG STORMS ARE POSSIBLE THIS EVENING...MAINLY NORTH OF GREAT FALLS ALONG THE COLD FRONT. GUSTY WINDS WILL BE THE MAIN THREAT. TEMPERATURES WILL BE QUITE A BIT COOLER ON SUNDAY ACROSS THE REGION. THE FORECAST MODELS INDICATE THE BEST CHANCE FOR RAINFALL TO OCCUR LATE TONIGHT AND ON SUNDAY MORNING. SOME MODELS HAVE AROUND 0.25 INCHES OF RAINFALL...THIS MIGHT BE A BIT HIGH...BUT AROUND 0.10 TO 0.20 RAINFALL LOOKS POSSIBLE FOR MUCH OF NORTH CENTRAL MT LATE TONIGHT THRU SUNDAY MORNING. IN THE SOUTHWEST...JUST A PASSING SHOWER/THUNDERSTORM IS POSSIBLE. TEMPERATURES REBOUND ON MONDAY CLOSER TO SEASONAL NORMALS. THERE IS A SMALL CHANCE FOR MAINLY A MOUNTAIN THUNDERSTORM IN THE MOUNTAINS OF SOUTHWEST MT ON MONDAY AFTERNOON...BUT CONFIDENCE IS LOW IN THIS HAPPENING...AS WARMER AIR TRIES TO PUSH BACK NORTHWARD INTO THE REGION. BRUSDA MONDAY NIGHT THROUGH SATURDAY...MODELS ARE IN FAIRLY GOOD AGREEMENT ON THE LARGE SCALE FEATURES DURING THIS PERIOD. A SHORTWAVE IN THE NORTHWESTERLY FLOW ALOFT WILL COMBINE WITH A CANADIAN COLD FRONT TO BRING SCATTERED SCATTERED SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA TUESDAY INTO WEDNESDAY. TEMPERATURES WILL ALSO REMAIN NEAR SEASONAL AVERAGES DURING THIS TIME. AN UPPER LEVEL LOW PRESSURE AREA OFF THE CALIFORNIA COAST IS THEN FORECAST TO MOVE ONSHORE THURSDAY INTO THURSDAY NIGHT AND MOVE NORTHEAST OVER THE GREAT BASIN ON FRIDAY INTO MONTANA BY SATURDAY. WHILE THE FORECAST MODELS ARE IN BETTER AGREEMENT WITH THE TIMING OF THIS ON THE 04/00Z RUNS THAN THEY WERE ON THE 03/00Z MODEL RUNS, THIS CURRENT SOLUTION IS ABOUT 24 HOURS LATER THAN THE FORECAST MODELS INDICATED ON THE 03/00Z RUNS. THIS COULD BE EXPLAINED BY THE FACT THAT THE 03/00Z MODELS MAY HAVE UNDERESTIMATED THE STRENGTH OF THE BLOCKING RIDGE OF HIGH PRESSURE OVER THE CENTRAL CONUS. REGARDLESS, AS THE FLOW ALOFT SHIFTS FROM NORTHWESTERLY TO WESTERLY ON THURSDAY, THE MAIN CHANCE FOR THUNDERSTORM ACTIVITY WILL BE FOCUSED ACROSS SOUTHWEST MONTANA. THEN, AS THE FLOW ALOFT BECOMES MORE SOUTHWESTERLY WITH THE UPPER RIDGE OVER THE CENTRAL CONUS SHIFTING TO THE EAST, THE CHANCE FOR STORMS WILL SPREAD OVER THE ENTIRE FORECAST AREA FOR FRIDAY INTO SATURDAY. WITH UNCERTAINTY REGARDING COVERAGE OF THESE STORMS, HAVE KEPT CHANCES NEAR SEASONAL NORMALS. WITH THIS SHIFT IN THE FLOW ALOFT, TEMPERATURES WILL ALSO WARM TO AROUND 10 DEGREES ABOVE NORMAL THURSDAY THROUGH SATURDAY. COULSTON && .PRELIMINARY POINT TEMPS/POPS... GTF 54 64 43 77 / 60 40 0 0 CTB 50 63 41 75 / 60 40 0 0 HLN 62 68 51 83 / 20 30 10 0 BZN 54 72 48 79 / 20 20 20 10 WEY 48 69 40 73 / 20 40 40 10 DLN 58 76 50 80 / 10 30 20 10 HVR 55 68 45 75 / 60 40 0 0 LWT 55 62 46 74 / 50 40 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES... && WEATHER.GOV/GREATFALLS
In the hours before
Special weather statement, Jul 4, 8:49 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
849 PM MDT SAT JUL 4 2015
MTZ011-045-050330-
HILL-LIBERTY-
849 PM MDT SAT JUL 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LIBERTY...NORTHERN HILL
AND EASTERN TOOLE COUNTIES...
AT 848 PM MDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 27 MILES NORTH OF GILDFORD TO 11 MILES NORTH OF
LOTHAIR...AND MOVING SOUTHEAST AT 40 MPH.
WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHESTER...GILDFORD...INVERNESS...JOPLIN...LOTHAIR...HINGHAM AND
RUDYARD.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 309 AND 354.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4882 10971 4825 11100 4850 11128 4887 11128
4900 11095 4900 11013
TIME...MOT...LOC 0248Z 302DEG 33KT 4895 11046 4863 11120
MLVSpecial weather statement, Jul 4, 9:11 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
911 PM MDT SAT JUL 4 2015
MTZ010-044-045-050400-
TOOLE-EASTERN GLACIER-LIBERTY-
911 PM MDT SAT JUL 4 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LIBERTY...NORTHERN
TOOLE AND NORTHEASTERN GLACIER COUNTIES...
AT 909 PM MDT...A STRONG THUNDERSTORM WAS 11 MILES NORTHWEST OF
SUNBURST...OR 30 MILES NORTHEAST OF CUT BANK...MOVING SOUTHEAST AT 50
MPH.
WIND GUSTS UP TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SUNBURST...FERDIG...WHITLASH AND OILMONT.
THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 380 AND 397.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4897 11102 4851 11133 4892 11224 4899 11218
4900 11112
TIME...MOT...LOC 0309Z 293DEG 43KT 4903 11202
COULSTONThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:49 PM MDT | Special Weather Statement | TFX | Liberty | 41 min |
| Jul 4, 9:11 PM MDT | Special Weather Statement | TFX | Toole | 49 min |
| Jul 4, 9:24 PM MDT | Special Weather Statement | TFX | Pondera | 51 min |
| Jul 4, 9:50 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 40 min |
| Jul 4, 9:54 PM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty, Toole | 36 min |
| Jul 4, 9:54 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 36 min |
| Jul 4, 10:12 PM MDT | Special Weather Statement | TFX | Liberty | 33 min |
| Jul 4, 10:23 PM MDT | Severe Thunderstorm Warning | TFX | Blaine | 52 min |
| Jul 4, 10:25 PM MDT | Severe Thunderstorm Warning | TFX | Blaine | 35 min |
| Jul 4, 10:33 PM MDT | Tornado Warning | TFX | Chouteau, Hill, Liberty | 42 min |
| Jul 4, 10:45 PM MDT | Special Weather Statement | TFX | Chouteau | 45 min |
| Jul 4, 10:49 PM MDT | Special Weather Statement | TFX | Cascade, Chouteau | 41 min |
| Jul 4, 10:53 PM MDT | Tornado Warning | TFX | Chouteau, Hill, Liberty, Toole | 37 min |
| Jul 4, 11:01 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Hill | 44 min |
| Jul 4, 11:04 PM MDT | Special Weather Statement | TFX | Liberty | 26 min |
| Jul 4, 11:28 PM MDT | Tornado Warning | TFX | Chouteau | 19 min |
| Jul 4, 11:32 PM MDT | Tornado Warning | TFX | Blaine, Chouteau, Hill | 28 min |
| Jul 4, 11:40 PM MDT | Tornado Warning | TFX | Blaine, Chouteau, Hill | 35 min |
| Jul 4, 11:45 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 30 min |
| Jul 4, 11:56 PM MDT | Tornado Warning | TFX | Blaine, Chouteau, Hill | 34 min |
| Jul 5, 12:15 AM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Fergus | 30 min |
| Jul 5, 12:22 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 23 min |
| Jul 5, 12:45 AM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Fergus | 30 min |
| Jul 5, 1:17 AM MDT | Special Weather Statement | TFX | 13 min | |
| Jul 5, 1:45 AM MDT | Special Weather Statement | TFX | Petroleum | 30 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.